# SDR CA110503004

- Difficulty date: May 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 96,584 hours
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Part number: SEEATTACHMENTS
- Condition: Chafed
- Location: Hyd System
- Part time: 101,924 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPERATIONAL CHECK OF HYDRAULIC POWER TRANSFER UNIT SYSTEM,ARCING WAS OBSERVED AT WIRING BUNDLE CLAMP  (APPROX) 2 FEET FROM RIGHT HAND ACMP POWER CONNECTOR. OPERATIONAL CHECK STOPPED , WIRING CLAMP REMOVED WHICH REVEALED CHAFFING AND ARCING OF RT ELECTRIC HYDRAULIC PUMP WIRES W228-001-8,W228-002-8,W228-003-8.
